MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC. INSTINCT; HEMOSTATIC METAL CLIP FOR THE GI TRACT

WILSON-COOK MEDICAL INC. INSTINCT; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number G18344
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/08/2018
Type of Reportable Event Malfunction
Event or Problem Description
Homeostasis clip would not close all the way.This was noted prior to inserting into patient.A new clip was obtained and was placed successfully.

Brand Name
INSTINCT
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
WILSON-COOK MEDICAL INC.
4900 bethania station rd
winston-salem NC 27105
MDR Report Key8050421
Report Number8050421
Device Sequence Number1787061
Product Code PKL
UDI-Device Identifier00827002183445
UDI-Public(01)00827002183445(17)210710(10)W4088656
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/02/2018
Report Date (Section F) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberG18344
Device Catalogue NumberINSC-7-230-20-S
Device Lot NumberW4088656
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/08/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/02/2018